# SDR 2007UALA00792

- Difficulty date: March 12, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Engine: Pwa PW4056
- System (JASC): 5751 · Ailerons
- Part: Wedge
- Part number: 65B022496
- Condition: Delaminated
- Location: Rt Wing Aileron
- Component: Aileron, Boeing
- Component part number: 65B0220058
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL DAMAGE TO T/E WEDGE UPPER SKIN OF T/E DAMAGED.  T/E REPAIRED.  T/E WEDGE REMOVED FOR REPAIR AND REINSTALLED.  UPPER SKIN FWD OF T/E SEAM DAMAGED.  SEAM DAMAGE REPAIRED.  AIRCRAFT READY FOR SERVICE.
